Dirty trimax question
- 08-12-2004, 03:02 PM
- 08-12-2004, 03:03 PM
- 08-12-2004, 04:36 PM
Yep, and when you start taking dumps 4 or 5 times a day, you really know it's working!
After the first 3 or 4 days or so for me, the "upset" stomach goes away, but I'm still going 4 or 5 times a day...
08-12-2004, 10:40 PM
Ahh I'm not talking about a dump I'm talking about hot streaming butt mudd blowing out my ass like clockwork. I don't take a solid **** all day. If that's normal u guys are UCKED UP. No offense.
08-12-2004, 10:47 PM
That IS normal - at least for the first few days... Not exactly pleasant, but it comes with the territory. Same thing happens to me on Cytomel as well...Originally Posted by wideguy
08-12-2004, 10:49 PM
uhh.. it doesnt go away for me until about 2-3 days after going off of the t3 supp (cytomel, triac, etc)
08-12-2004, 11:07 PM
Yeah, I know a lot of people say that... for some reason, after a few days, it isn't bad at all for me, although I am going to the bathroom a hell of a lot more (as I mentioned), but it is no longer like I have chronic diarrhea... I definitely don't go back to "normal" stools, but it isn't nearly as bad a few days in... I'm lucky I guess.Originally Posted by fieyaa
08-12-2004, 11:34 PM
It is a general rule the stronger and faster something works, the higher the sides. Same for trimax. You could always try something a little less potent with less sides.Originally Posted by wideguy
08-12-2004, 11:47 PM
I'm just a little suprised I hadn't read on this particular side effect before. And btw I've been off for 2 days and am just starting to experiance it. Hope it stops soon.
08-13-2004, 01:05 AM
Everyone talks about the ****s that they get. What nobody mentions is the constapation when you come off. I was on for three weeks and I didn't take a **** for five days when i came off.
08-13-2004, 01:14 AM
I've done two trimax cycles and have not noticed this. I do eat a lot of green leafy vegis and get quite a bit of fiber in my diet though.Originally Posted by LCSULLA
08-13-2004, 01:15 AM
08-13-2004, 05:28 AM
08-13-2004, 02:07 PM
08-13-2004, 02:59 PM
08-13-2004, 03:18 PM
Ah ****, I had to laugh at this one!!Originally Posted by wideguy
Seriously, any thyroid med will make you poop like that, you're processing the food faster..
08-13-2004, 05:14 PM
08-13-2004, 06:12 PM
I'm not sure, but I always take an extra Multi (for a total of 3) per day when I am on Trimax... Also, I now will only do Trimax with an androgen such as 4AD (or most recently M4OHN) to help with the general "run down" feeling and to attempt to stave off muscle loss...Originally Posted by wideguy
08-15-2004, 04:38 PM
I take a multi, r-ala, b-complex, milk thistle, and as far as androgens I'm running test, eq, and masteron (which I just switched to from tren). I will admit that my diet does lack enought green leafy vegetables especially when I was cutting.
08-15-2004, 04:59 PM
I **** like a Himilayan yak the whole time I was on it and for 2 weeks after
Another guy that started the same time that I did only had two days of the ****s. I eat a lot of yams, Fiber One, salad and veggies so maybe that's it. I'm also an ecto.
I'm pretty sensitive to stims too...just thought I'd throw that in to make some connection.
08-16-2004, 03:09 PM
I had the same hershy problem and stomach pains the first week but it went away. Still 4-5X's a day on the crapper though...
I'm on week 4, how long to cycle off trimax before starting another cycle??
08-16-2004, 04:22 PM
Similar Forum Threads
- By Halvie in forum SupplementsReplies: 16Last Post: 04-05-2005, 02:25 PM
- By GUNZOFNAVARONE in forum AnabolicsReplies: 19Last Post: 01-01-2005, 01:57 PM
- By dmxinc in forum SupplementsReplies: 4Last Post: 06-15-2004, 10:08 PM
- By LCSULLA in forum SupplementsReplies: 5Last Post: 06-02-2004, 01:19 AM